It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-28-2005, 07:36 AM   #1
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 290
juner50 HB User
Facial Edema

I know it can be caused by being Hypo but is there a way to get rid of it ? I've just recently noticed it for about the last year. I've been hypo for 30 yrs and always had a long thin face now I have a big round face and I hate it. At first I just thought it was aging but I'm puffy all over my face and eyes. I really don't use any salt nor do I eat any processed foods so it's not from sodium.
Anyone ever deal with this and is there a solution ?
thanks
june

 
Old 01-28-2005, 08:41 AM   #2
Senior Veteran
 
Join Date: Aug 2004
Location: Upstate NY
Posts: 579
AprilPow HB User
Re: Facial Edema

I've noticed since my surgery my face has been puffier, especially in the morning. Around my eyes and nose a lot.

I am curious too.

 
Sponsors Lightbulb
   
Old 01-28-2005, 05:57 PM   #3
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 290
juner50 HB User
Re: Facial Edema

bump......anyone ??

 
Old 01-28-2005, 06:17 PM   #4
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: Facial Edema

Juner:

What med you got going there? You might need an increase or you might need another med. What are your latest labs showing? Got any recent ones to share? You don't have to stay hypo T my dear.

Lets have a hand with helping you.

~S

 
Old 01-28-2005, 06:47 PM   #5
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 290
juner50 HB User
Re: Facial Edema

Thanks for answering. I had my FT3 & FT4 tested on 1/24. results:
FT4.....1.03 (0.75 - 2.10)
FT3.....3.8 (2.8 - 5.3)
Currently taking 150mg Armour and 25 mcg synthroid.
I just interviewed a new Dr. He thinks my adrenals are suspect. My first appt. with him is next week, but any info I can gather before hand would be much appreciated. I think my free's could be higher which I will discuss with Dr, but I'm wondering if anyone else has ever had this and how did you get rid of it. Is it just a matter of being properly medicated ? Gosh this just never ends does it ???

 
Old 01-28-2005, 07:03 PM   #6
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: Facial Edema

Juner!


Wow! That was quick to get those results!

Well, Juner now it gets interesting. If you are a woman-folk...you need and increase I believe. (Frees being higher as you suggest) Others can correct me if I'm wrong. I'm glad you are on the cutting edge of all thyroid protocols...Armour + T4. Good job there by the way!

If you are hypo because you have been killing the thryoid...then it might be deader now than it was before, so you might have to help it out a bit more. The puffy face thing will fade with new dose (add Armour1/4 grain) I'll bet. You will be able to tell if its working...I'm sure.

I know it is very hard...I hear you there.

~S

 
Old 01-28-2005, 07:14 PM   #7
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 290
juner50 HB User
Re: Facial Edema

I am a "woman folk" LOL! I have Hashi's if that makes any difference. As i said earlier I was diagnosed 30 yrs ago at 24 yrs of age....immediately following pregnancy. It's been the last 15 yrs I've had problems, I moved cross country and the new Dr. thought I was taking way too high a dose. Didn't test me mind you...I guess he was also a psychic!!!!! Honestly, I didn't know better so I followed every bad Drs. RX. Two yrs ago I started hearing about other treatments and decided to search for a better hypo life. Not there yet but thanks to this board I'm learning where to look.
june

 
Old 01-29-2005, 11:33 AM   #8
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: Facial Edema

Juner:

Ah...yes lady-folk...you had that psychic doc too! lol I see. Yes...well now you know there is no reason to have a puffy face...or any other hypo issue. You should just introduce your Armour in small increments and see what happens.

If its too much...you'll see your bowels get all loose, and your thoughts get racey. You'll feel like killing people. Not so nice for them...but you'll know you are a bit jumpy. Then, perhaps you know to modify it a bit downward. Its just important to really be on the lookout..examine yourself closely. Get really nosey about yourself...like never before.

Take your temp, your bp, and pulse. Log all your vitals.

Look at the weight, look for eye issues, or feeling too hot. What, I get is...hot fire-ants rumbling under my skin. When I'm still hypo, but on Armour, it feels like gentle bubbling feathers...but when they get aggressive. Watch out!

You can do it!

S

 
Old 01-29-2005, 03:21 PM   #9
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 290
juner50 HB User
Re: Facial Edema

Well I see the Dr this coming week so I'll let you know. I sure hope that being properly medicated will get rid of this BIG FAT FACE! Among other things!
june

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Edema and BP Meds dreams in neon Bipolar Disorder 15 04-23-2009 01:16 AM
Edema Question GoldenKatie Kidney Disorders 7 06-28-2008 10:52 PM
edema from verapamil ntbd High & Low Blood Pressure 4 06-22-2008 09:15 PM
HCTZ and edema question boots4me High & Low Blood Pressure 15 10-09-2007 07:31 PM
Edema...do some just live with it? Katielyn General Health 17 05-31-2007 09:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (667), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!